# SDR DXTA200702405

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 1,093 hours, 813 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LIGHT FAILED TO ILLUMINATE CHECKED BULB VIA ROTARY SWITCH. BULB WAS GOOD. PERFORMED EMER GEAR EXTENSION CHECK LIST AND LANDED OK GOT AUDIO GEAR WARNINGS TO TOUCH DOWN.   REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR. WITH REPAIRED ACTUATOR FROM CESSNA RS CNQR918C. OPERATIONAL AND LEAK CHECK GOOD. WORK DONE PER 560XL MM CH 32-30-04.
